# SDR SWAA2022120277639

- Difficulty date: December 1, 2022
- Submitted: December 2, 2022
- Operation: Air carrier
- Aircraft: N8803L
- Make and model: Boeing 737-8
- Aircraft serial: 42634
- Aircraft time: 5,122 hours, 2,850 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Faulted
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLASHLIGHT UNDER F/A SEAT AFT GALLEY CAPTS SIDE FLASHING RED / [01] R & R FLASHLIGHT BATTERY CHECK OK REF AMM 25-64-00
